# SDR DXTA2010112904331

- Difficulty date: November 28, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N694QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605194
- Aircraft time: 7,941 hours, 6,330 cycles
- Engine: Pwa PW545A
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 00066682
- Condition: Failed
- Location: Cockpit
- Part time: 3,637 hours, 2,884 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

COPILOTS PFD FAILED RED X THEN BLANK SCREEN-- IT RETURNED TO OPERATING STATUS AFTER A FEW MINUTES- ALSO A VERY STRONG ELECTRICAL BURNING ODOR WAS PRESENT IN THE COCKPIT AREA.  NO CURCUIT BREAKERS WERE POPPED.   INSPECTED AND FOUND A STRONG ELECTRICAL ODOR COMING FROM THE BACK OF THE PFD.  NO SMOKE WAS NOTED.  REMOVED PFD AND REPLACED IT WITH A REPAIRED UNIT.  OPS CHECKED GOOD.  WORK PERFORMED IN REF TO THE MM 34-25-01.
